MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,18GX1.0",REG,BEVEL,ST

Medline Industries, LP MEDLINE; NEEDLE,18GX1.0",REG,BEVEL,ST
Catalog Number SYR100185
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2023
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
NEEDLE,18GX1.0",REG,BEVEL,ST
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
koushik pothamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50699126
Report Number1417592-2026-35467
Device Sequence Number5915878
Product Code FMI
UDI-Device Identifier40080196304944
UDI-Public40080196304944
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSYR100185
Device Lot Number220820
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/06/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2023
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown